# SDR 9718791157

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Duct
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AT ROTATION, THE NR 1 ENGINE FIRE LIGHT ILLUMINATED FOLLOWED BY THE REVERSER UNLOCK LIGHT.  WITH POWER REDUCED TO IDLE ON THE NR 1 ENGINE, THE FIRE LIGHT WENT OUT.  FUEL WAS DUMPED AND THE AIRCRAFT RETURNED WITHOUT INCIDENT.  MAINTENANCE FOUND AN ENGINE BLEED DUCT DAMAGED AND NUMEROUS REVERSER COMPONENTS OVERHEATED.  THE DAMAGED PARTS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
